# SDR E27R7302

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N48AZ
- Make and model: Gulstm 690A
- Aircraft serial: 11307
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 3103435
- Condition: Failed
- Location: Bull Gear
- Part time: 6,991 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULL GEAR FOUND TO HAVE SHED APPROX 6 IN OF TEETH IN 2 SEGMENTS CAUSING EXTENSIVE DAMAGE TO GEAR BOX COMPONENTS AND CASE. WHICH RESULTED IN AN IN FLIGHT SHUTDOWN.
